Loading…

Concomitants of Dual Generalized Order Statistics from Bivariate Burr III Distribution

In this paper probability density function of single concomitant and joint probability density function of two concomitants of dual generalized order statistics from bivariate Burr III distribution are obtained and expressions for single and product moments are derived. Further, results are deduced...

Full description

Saved in:
Bibliographic Details
Published in:Journal of statistical theory and applications 2015-09, Vol.14 (3), p.240-256
Main Authors: Athar, Haseeb, Nayabuddin, Akhter, Zuber
Format: Article
Language:English
Subjects:
Citations: Items that cite this one
Online Access:Get full text
Tags: Add Tag
No Tags, Be the first to tag this record!
cited_by cdi_FETCH-LOGICAL-c351t-548c7a04369fd7c6e8c6950d6d6c21c3068d2f276a99b97918c34ba84e4675783
cites
container_end_page 256
container_issue 3
container_start_page 240
container_title Journal of statistical theory and applications
container_volume 14
creator Athar, Haseeb
Nayabuddin
Akhter, Zuber
description In this paper probability density function of single concomitant and joint probability density function of two concomitants of dual generalized order statistics from bivariate Burr III distribution are obtained and expressions for single and product moments are derived. Further, results are deduced for the order statistics and lower record values.
doi_str_mv 10.2991/jsta.2015.14.3.2
format article
fullrecord <record><control><sourceid>proquest_doaj_</sourceid><recordid>TN_cdi_doaj_primary_oai_doaj_org_article_27ddb0b0d0f944c4b53f0d476eb7587a</recordid><sourceformat>XML</sourceformat><sourcesystem>PC</sourcesystem><doaj_id>oai_doaj_org_article_27ddb0b0d0f944c4b53f0d476eb7587a</doaj_id><sourcerecordid>2921034086</sourcerecordid><originalsourceid>FETCH-LOGICAL-c351t-548c7a04369fd7c6e8c6950d6d6c21c3068d2f276a99b97918c34ba84e4675783</originalsourceid><addsrcrecordid>eNp1kUtrHDEQhEVIIIvte46CnGei9-MYr5PNgMGHPK5CI2mMlt2R09IEkl_vWW-wTz41dFd9XVAIfaCkZ9bST_vafM8IlT0VPe_ZG7RhjIqOaqXeog2V3HTaGP0eXdWaRyKF5VRzu0G_tmUO5Zibn1vFZcI3iz_gXZoT-EP-lyK-g5gAf2--5dpyqHiCcsTX-Y-H7FvC1wsAHoYB36x3yOPScpkv0bvJH2q6-j8v0M-vX35sv3W3d7th-_m2C1zS1klhgvZEcGWnqINKJigrSVRRBUYDJ8pENjGtvLWj1ZaawMXojUhCaakNv0DDmRuL37sHyEcPf13x2T0tCtw7D2vqQ3JMxziSkUQyWSGCGCWfSBRapVFLo_3K-nhmPUD5vaTa3L4sMK_xHbOMEi6IUauKnFUBSq2QpuevlLhTGe5UhjuV4ahw3LHVQs-Wukrn-wQv4Fc9j6XNjPY</addsrcrecordid><sourcetype>Open Website</sourcetype><iscdi>true</iscdi><recordtype>article</recordtype><pqid>2921034086</pqid></control><display><type>article</type><title>Concomitants of Dual Generalized Order Statistics from Bivariate Burr III Distribution</title><source>Publicly Available Content Database</source><creator>Athar, Haseeb ; Nayabuddin ; Akhter, Zuber</creator><creatorcontrib>Athar, Haseeb ; Nayabuddin ; Akhter, Zuber</creatorcontrib><description>In this paper probability density function of single concomitant and joint probability density function of two concomitants of dual generalized order statistics from bivariate Burr III distribution are obtained and expressions for single and product moments are derived. Further, results are deduced for the order statistics and lower record values.</description><identifier>ISSN: 1538-7887</identifier><identifier>EISSN: 2214-1766</identifier><identifier>EISSN: 1538-7887</identifier><identifier>DOI: 10.2991/jsta.2015.14.3.2</identifier><language>eng</language><publisher>Dordrecht: Springer Netherlands</publisher><subject>Bivariate analysis ; Dual generalized order statistics; order statistics; lower record values; concomitants; bivariate Burr III distribution ; Probability density functions ; Research Article ; Statistics</subject><ispartof>Journal of statistical theory and applications, 2015-09, Vol.14 (3), p.240-256</ispartof><rights>the authors 2015</rights><rights>the authors 2015. This work is published under http://creativecommons.org/licenses/by/4.0/ (the “License”). Notwithstanding the ProQuest Terms and Conditions, you may use this content in accordance with the terms of the License.</rights><lds50>peer_reviewed</lds50><oa>free_for_read</oa><woscitedreferencessubscribed>false</woscitedreferencessubscribed><citedby>FETCH-LOGICAL-c351t-548c7a04369fd7c6e8c6950d6d6c21c3068d2f276a99b97918c34ba84e4675783</citedby></display><links><openurl>$$Topenurl_article</openurl><openurlfulltext>$$Topenurlfull_article</openurlfulltext><thumbnail>$$Tsyndetics_thumb_exl</thumbnail><linktopdf>$$Uhttps://www.proquest.com/docview/2921034086/fulltextPDF?pq-origsite=primo$$EPDF$$P50$$Gproquest$$Hfree_for_read</linktopdf><linktohtml>$$Uhttps://www.proquest.com/docview/2921034086?pq-origsite=primo$$EHTML$$P50$$Gproquest$$Hfree_for_read</linktohtml><link.rule.ids>314,776,780,25728,27898,27899,36986,44563,75093</link.rule.ids></links><search><creatorcontrib>Athar, Haseeb</creatorcontrib><creatorcontrib>Nayabuddin</creatorcontrib><creatorcontrib>Akhter, Zuber</creatorcontrib><title>Concomitants of Dual Generalized Order Statistics from Bivariate Burr III Distribution</title><title>Journal of statistical theory and applications</title><addtitle>J Stat Theory Appl</addtitle><description>In this paper probability density function of single concomitant and joint probability density function of two concomitants of dual generalized order statistics from bivariate Burr III distribution are obtained and expressions for single and product moments are derived. Further, results are deduced for the order statistics and lower record values.</description><subject>Bivariate analysis</subject><subject>Dual generalized order statistics; order statistics; lower record values; concomitants; bivariate Burr III distribution</subject><subject>Probability density functions</subject><subject>Research Article</subject><subject>Statistics</subject><issn>1538-7887</issn><issn>2214-1766</issn><issn>1538-7887</issn><fulltext>true</fulltext><rsrctype>article</rsrctype><creationdate>2015</creationdate><recordtype>article</recordtype><sourceid>PIMPY</sourceid><sourceid>DOA</sourceid><recordid>eNp1kUtrHDEQhEVIIIvte46CnGei9-MYr5PNgMGHPK5CI2mMlt2R09IEkl_vWW-wTz41dFd9XVAIfaCkZ9bST_vafM8IlT0VPe_ZG7RhjIqOaqXeog2V3HTaGP0eXdWaRyKF5VRzu0G_tmUO5Zibn1vFZcI3iz_gXZoT-EP-lyK-g5gAf2--5dpyqHiCcsTX-Y-H7FvC1wsAHoYB36x3yOPScpkv0bvJH2q6-j8v0M-vX35sv3W3d7th-_m2C1zS1klhgvZEcGWnqINKJigrSVRRBUYDJ8pENjGtvLWj1ZaawMXojUhCaakNv0DDmRuL37sHyEcPf13x2T0tCtw7D2vqQ3JMxziSkUQyWSGCGCWfSBRapVFLo_3K-nhmPUD5vaTa3L4sMK_xHbOMEi6IUauKnFUBSq2QpuevlLhTGe5UhjuV4ahw3LHVQs-Wukrn-wQv4Fc9j6XNjPY</recordid><startdate>20150901</startdate><enddate>20150901</enddate><creator>Athar, Haseeb</creator><creator>Nayabuddin</creator><creator>Akhter, Zuber</creator><general>Springer Netherlands</general><general>Springer Nature B.V</general><general>Springer</general><scope>C6C</scope><scope>AAYXX</scope><scope>CITATION</scope><scope>8FE</scope><scope>8FG</scope><scope>ABUWG</scope><scope>AFKRA</scope><scope>ARAPS</scope><scope>AZQEC</scope><scope>BENPR</scope><scope>BGLVJ</scope><scope>CCPQU</scope><scope>DWQXO</scope><scope>GNUQQ</scope><scope>HCIFZ</scope><scope>JQ2</scope><scope>K7-</scope><scope>P62</scope><scope>PHGZM</scope><scope>PHGZT</scope><scope>PIMPY</scope><scope>PKEHL</scope><scope>PQEST</scope><scope>PQGLB</scope><scope>PQQKQ</scope><scope>PQUKI</scope><scope>DOA</scope></search><sort><creationdate>20150901</creationdate><title>Concomitants of Dual Generalized Order Statistics from Bivariate Burr III Distribution</title><author>Athar, Haseeb ; Nayabuddin ; Akhter, Zuber</author></sort><facets><frbrtype>5</frbrtype><frbrgroupid>cdi_FETCH-LOGICAL-c351t-548c7a04369fd7c6e8c6950d6d6c21c3068d2f276a99b97918c34ba84e4675783</frbrgroupid><rsrctype>articles</rsrctype><prefilter>articles</prefilter><language>eng</language><creationdate>2015</creationdate><topic>Bivariate analysis</topic><topic>Dual generalized order statistics; order statistics; lower record values; concomitants; bivariate Burr III distribution</topic><topic>Probability density functions</topic><topic>Research Article</topic><topic>Statistics</topic><toplevel>peer_reviewed</toplevel><toplevel>online_resources</toplevel><creatorcontrib>Athar, Haseeb</creatorcontrib><creatorcontrib>Nayabuddin</creatorcontrib><creatorcontrib>Akhter, Zuber</creatorcontrib><collection>Springer Nature OA Free Journals</collection><collection>CrossRef</collection><collection>ProQuest SciTech Collection</collection><collection>ProQuest Technology Collection</collection><collection>ProQuest Central (Alumni)</collection><collection>ProQuest Central</collection><collection>Advanced Technologies &amp; Aerospace Collection</collection><collection>ProQuest Central Essentials</collection><collection>ProQuest Central</collection><collection>Technology Collection (ProQuest)</collection><collection>ProQuest One Community College</collection><collection>ProQuest Central</collection><collection>ProQuest Central Student</collection><collection>SciTech Premium Collection</collection><collection>ProQuest Computer Science Collection</collection><collection>Computer Science Database</collection><collection>ProQuest Advanced Technologies &amp; Aerospace Collection</collection><collection>ProQuest Central (New)</collection><collection>ProQuest One Academic (New)</collection><collection>Publicly Available Content Database</collection><collection>ProQuest One Academic Middle East (New)</collection><collection>ProQuest One Academic Eastern Edition (DO NOT USE)</collection><collection>ProQuest One Applied &amp; Life Sciences</collection><collection>ProQuest One Academic</collection><collection>ProQuest One Academic UKI Edition</collection><collection>DOAJ: Directory of Open Access Journals</collection><jtitle>Journal of statistical theory and applications</jtitle></facets><delivery><delcategory>Remote Search Resource</delcategory><fulltext>fulltext</fulltext></delivery><addata><au>Athar, Haseeb</au><au>Nayabuddin</au><au>Akhter, Zuber</au><format>journal</format><genre>article</genre><ristype>JOUR</ristype><atitle>Concomitants of Dual Generalized Order Statistics from Bivariate Burr III Distribution</atitle><jtitle>Journal of statistical theory and applications</jtitle><stitle>J Stat Theory Appl</stitle><date>2015-09-01</date><risdate>2015</risdate><volume>14</volume><issue>3</issue><spage>240</spage><epage>256</epage><pages>240-256</pages><issn>1538-7887</issn><eissn>2214-1766</eissn><eissn>1538-7887</eissn><abstract>In this paper probability density function of single concomitant and joint probability density function of two concomitants of dual generalized order statistics from bivariate Burr III distribution are obtained and expressions for single and product moments are derived. Further, results are deduced for the order statistics and lower record values.</abstract><cop>Dordrecht</cop><pub>Springer Netherlands</pub><doi>10.2991/jsta.2015.14.3.2</doi><tpages>17</tpages><oa>free_for_read</oa></addata></record>
fulltext fulltext
identifier ISSN: 1538-7887
ispartof Journal of statistical theory and applications, 2015-09, Vol.14 (3), p.240-256
issn 1538-7887
2214-1766
1538-7887
language eng
recordid cdi_doaj_primary_oai_doaj_org_article_27ddb0b0d0f944c4b53f0d476eb7587a
source Publicly Available Content Database
subjects Bivariate analysis
Dual generalized order statistics
order statistics
lower record values
concomitants
bivariate Burr III distribution
Probability density functions
Research Article
Statistics
title Concomitants of Dual Generalized Order Statistics from Bivariate Burr III Distribution
url http://sfxeu10.hosted.exlibrisgroup.com/loughborough?ctx_ver=Z39.88-2004&ctx_enc=info:ofi/enc:UTF-8&ctx_tim=2025-02-27T01%3A18%3A09IST&url_ver=Z39.88-2004&url_ctx_fmt=infofi/fmt:kev:mtx:ctx&rfr_id=info:sid/primo.exlibrisgroup.com:primo3-Article-proquest_doaj_&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&rft.genre=article&rft.atitle=Concomitants%20of%20Dual%20Generalized%20Order%20Statistics%20from%20Bivariate%20Burr%20III%20Distribution&rft.jtitle=Journal%20of%20statistical%20theory%20and%20applications&rft.au=Athar,%20Haseeb&rft.date=2015-09-01&rft.volume=14&rft.issue=3&rft.spage=240&rft.epage=256&rft.pages=240-256&rft.issn=1538-7887&rft.eissn=2214-1766&rft_id=info:doi/10.2991/jsta.2015.14.3.2&rft_dat=%3Cproquest_doaj_%3E2921034086%3C/proquest_doaj_%3E%3Cgrp_id%3Ecdi_FETCH-LOGICAL-c351t-548c7a04369fd7c6e8c6950d6d6c21c3068d2f276a99b97918c34ba84e4675783%3C/grp_id%3E%3Coa%3E%3C/oa%3E%3Curl%3E%3C/url%3E&rft_id=info:oai/&rft_pqid=2921034086&rft_id=info:pmid/&rfr_iscdi=true